# SDR SWAA2021040541538

- Difficulty date: January 8, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 50,347 hours, 29,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AT MULTIPLE FASTNER HOLES FOR AFT CARGO COMPARTMENT FLOOR PANELS 140 AF AND 140 BF / REMOVED AND REPLACED L/H AND R/H TRANSITION ANGLES AT STA. 727-767 PER SRM 53-00-53 SEE SAM 326 FOR SIGN OFFS
